RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 3, Pages 291–305 (Mi tmf3222)  

This article is cited in 5 scientific papers (total in 5 papers)

Equation for density matrix and scaling properties of the inclusive cross section

A. A. Arkhipov, A. A. Logunov, V. I. Savrin


Abstract: In the first part of the investigation, the one-time formulation of the many-body problem in quantum field theory is used to derive an equation for the density matrix of an inclusive reaction, this being connected by a simple relation to the inclusive cross section. The solution of this equation enables one to express the inclusive cross section in terms of the effective shielding quasipotential. The result corresponds to the picture of scattering on a composite nucleon, and is close in spirit to the parton idea. In the second part, some model assumptions about the shielding quasipotential enable one to reveal the scaling behavior of the inclusive cross section for both small and large transverse momenta as well as the power decrease with increasing transverse momentum.

Full text: PDF file (1810 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:3, 195–204

Received: 26.08.1975

Citation: A. A. Arkhipov, A. A. Logunov, V. I. Savrin, “Equation for density matrix and scaling properties of the inclusive cross section”, TMF, 26:3 (1976), 291–305; Theoret. and Math. Phys., 26:3 (1976), 195–204

Citation in format AMSBIB
\Bibitem{ArkLogSav76}
\by A.~A.~Arkhipov, A.~A.~Logunov, V.~I.~Savrin
\paper Equation for density matrix and scaling properties of the inclusive cross section
\jour TMF
\yr 1976
\vol 26
\issue 3
\pages 291--305
\mathnet{http://mi.mathnet.ru/tmf3222}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 3
\pages 195--204
\crossref{https://doi.org/10.1007/BF01032088}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3222
  • http://mi.mathnet.ru/eng/tmf/v26/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Savrin, “Application of density matrix to the description of the scaling properties of deep inelastic electron scattering”, Theoret. and Math. Phys., 29:3 (1976), 1115–1121  mathnet  crossref
    2. A. A. Arkhipov, V. I. Savrin, “Behavior of inclusive cross sections in the region of large transverse momenta and singularity of the interaction”, Theoret. and Math. Phys., 30:3 (1977), 201–205  mathnet  crossref
    3. A. V. Kiselev, V. A. Petrov, A. Yu. Taranov, “Inclusive electroproduction of hadrons in the fragmentation region of the virtual photon”, Theoret. and Math. Phys., 34:3 (1978), 198–202  mathnet  crossref
    4. V. I. Savrin, “Should allowance be made for the contribution of many-photon exchange to deep inelastic scattering of electrons on protons?”, Theoret. and Math. Phys., 39:1 (1979), 313–323  mathnet  crossref
    5. A. A. Arkhipov, V. I. Savrin, “A method of solving quasipotential equations”, Theoret. and Math. Phys., 53:3 (1982), 1165–1175  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:223
    Full text:65
    References:49
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019